MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  LPS UNIV TIB HIN INS XXSM 16MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910  LPS UNIV TIB HIN INS XXSM 16MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Catalog Number 198727016
Medical Device Problem Codes Fracture (1260); Fitting Problem (2183)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that lps insert was undersized according to surgeon and began to lever which lead to dislocation.Upon removal it was discovered the distal posterior was fractured on the poly.Doi: unknown; dor: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
LPS UNIV TIB HIN INS XXSM 16MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7977474
Report Number1818910-2018-72836
Device Sequence Number1381015
Product Code KRO
UDI-Device Identifier10603295079354
UDI-Public10603295079354
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number198727016
Device Lot NumberBFI1601
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer10/19/2018
11/02/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date10/22/2018
11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR